Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 379785, 12 pages
http://dx.doi.org/10.1155/2012/379785
Research Article

A Best Possible Double Inequality for Power Mean

1Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China
2School of Mathematics Science, Anhui University, Hefei 230039, China

Received 29 February 2012; Accepted 9 September 2012

Academic Editor: Huijun Gao

Copyright © 2012 Yong-Min Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y.-M. Chu, S.-S. Wang, and C. Zong, “Optimal lower power mean bound for the convex combination of harmonic and logarithmic means,” Abstract and Applied Analysis, vol. 2011, Article ID 520648, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. M. Chu and B. Y. Long, “Sharp inequalities between means,” Mathematical Inequalities & Applications, vol. 14, no. 3, pp. 647–655, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. M.-K. Wang, Y.-M. Chu, Y.-F. Qiu, and S.-L. Qiu, “An optimal power mean inequality for the complete elliptic integrals,” Applied Mathematics Letters, vol. 24, no. 6, pp. 887–890, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. B.-Y. Long and Y.-M. Chu, “Optimal power mean bounds for the weighted geometric mean of classical means,” Journal of Inequalities and Applications, vol. 2010, Article ID 905679, 6 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. W.-F. Xia, Y.-M. Chu, and G.-D. Wang, “The optimal upper and lower power mean bounds for a convex combination of the arithmetic and logarithmic means,” Abstract and Applied Analysis, vol. 2010, Article ID 604804, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y.-M. Chu and W.-F. Xia, “Two optimal double inequalities between power mean and logarithmic mean,” Computers & Mathematics with Applications, vol. 60, no. 1, pp. 83–89, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Y.-M. Chu, Y.-F. Qiu, and M.-K. Wang, “Sharp power mean bounds for the combination of Seiffert and geometric means,” Abstract and Applied Analysis, vol. 2010, Article ID 108920, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M.-Y. Shi, Y.-M. Chu, and Y.-P. Jiang, “Optimal inequalities among various means of two arguments,” Abstract and Applied Analysis, vol. 2009, Article ID 694394, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. Y.-M. Chu and W.-F. Xia, “Two sharp inequalities for power mean, geometric mean, and harmonic mean,” Journal of Inequalities and Applications, vol. 2009, Article ID 741923, 6 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. H. Wu, “Generalization and sharpness of the power means inequality and their applications,” Journal of Mathematical Analysis and Applications, vol. 312, no. 2, pp. 637–652, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. P. A. Hästö, “Optimal inequalities between Seiffert's mean and power means,” Mathematical Inequalities & Applications, vol. 7, no. 1, pp. 47–53, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. Alzer, “A power mean inequality for the gamma function,” Monatshefte für Mathematik, vol. 131, no. 3, pp. 179–188, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. E. Pečarić, “Generalization of the power means and their inequalities,” Journal of Mathematical Analysis and Applications, vol. 161, no. 2, pp. 395–404, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. P. S. Bullen, D. S. Mitrinović, and P. M. Vasić, Means and Their Inequalities, vol. 31, D. Reidel, Dordrecht, The Netherlands, 1988.
  16. F. Burk, “Notes: the geometric, logarithmic, and arithmetic mean inequality,” The American Mathematical Monthly, vol. 94, no. 6, pp. 527–528, 1987. View at Publisher · View at Google Scholar
  17. H. Alzer, “Ungleichungen für mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. H. Alzer, “Ungleichungen für (e/a)a(b/e)b,” Elemente der Mathematik, vol. 40, pp. 120–123, 1985. View at Google Scholar
  19. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. O. Pittenger, “Inequalities between arithmetic and logarithmic means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, vol. 678–715, pp. 15–18, 1980. View at Google Scholar · View at Zentralblatt MATH
  21. A. O. Pittenger, “The symmetric, logarithmic and power means,” Univerzitet u Beogradu. Publikacije Elektrotehničkog Fakulteta. Serija Matematika i Fizika, vol. 678–715, pp. 19–23, 1980. View at Google Scholar · View at Zentralblatt MATH
  22. T. P. Lin, “The power mean and the logarithmic mean,” The American Mathematical Monthly, vol. 81, pp. 879–883, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH